Vanquish with Mirena IUD?

I had vanquish performed last week. I wrote in the profile that I have a Mirena IUD. During the treatment I had a hot spot in lower left abdomen. I still feel sore in the same area almost as if I should have a bruise in the area, but there isn't one. Could this be a complication or just the typical hot spot?

Doctor Answers 1

IUD and Vanquish

There is no problem with getting Vanquish when an IUD is in place. The RF only goes superficially into the fat and not that deeply. The hot spot is unrelated and can occur during any treatment.


Panama City Facial Plastic Surgeon
4.6 out of 5 stars 27 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.